Alert archive / Maryland / Flash Flood Warnings in 2011
Flash Flood Warning 24, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Apr 28, 2011, 10:36 AM EDT for Baltimore County, Carroll County, Harford County, Maryland. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 10:36 AM EDT (14:36 UTC)
- Expired
- Apr 28, 2011, 12:18 PM EDT
- In force
- 102 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baltimore County, MD, Carroll County, MD, Harford County, MD
The radar
The Sterling radar (KLWX), 78 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
990
WGUS51 KLWX 281436
FFWLWX
MDC005-013-025-281730-
/O.NEW.KLWX.FF.W.0024.110428T1436Z-110428T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1036 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MARYLAND...
NORTHWESTERN BALTIMORE COUNTY IN NORTHERN MARYLAND...
NORTHWESTERN HARFORD COUNTY IN NORTHERN MARYLAND...
* UNTIL 130 PM EDT
* AT 1035 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED HEAVY RAIN OVER AN INCH IN THE LAST HOUR IN THE PATAPSCO
AND GUNPOWDER FALLS BASINS...WITH ADDITIONAL RAIN NOW MOVING INTO
THE AREA. TOTAL RAIN OVER TWO INCHES IS POSSIBLE IN SOME
LOCATIONS...WHICH WILL LEAD TO FLASH FLOODING.
* SOME LOCATIONS THAT WILL BE AFFECTED BY THE HEAVY RAIN INCLUDE
ELDERSBURG...GAMBER...HAMPSTEAD...OAKLAND...REISTERSTOWN AND
SYKESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3934 7695 3935 7696 3937 7712 3973 7678
3972 7635
$$
JE1 follow-up statement
764
WGUS71 KLWX 281618
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1218 PM EDT THU APR 28 2011
MDC005-013-025-281627-
/O.CAN.KLWX.FF.W.0024.000000T0000Z-110428T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MD-BALTIMORE MD-HARFORD MD-
1218 PM EDT THU APR 28 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
HARFORD...NORTHWESTERN BALTIMORE AND SOUTHEASTERN CARROLL COUNTIES...
RAIN HAS ENDED ACROSS THE AREA...AND THE POTENTIAL FOR LIFE
THREATENING FLASH FLOODING HAS ALSO ENDED. HOWEVER...SMALL STREAMS
ARE STILL RISING...SO THE FLASH FLOOD WARNING HAS BEEN CANCELLED AND
REPLACED WITH AN AREAL FLOOD WARNING THROUGH EARLY AFTERNOON.
LAT...LON 3934 7695 3935 7696 3937 7712 3973 7678
3972 7635
$$
JEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 8:53 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 28, 8:53 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
853 AM EDT THU APR 28 2011
.SYNOPSIS...
A COLD FRONT ALONG THE BLUE RIDGE WILL CROSS THE REGION THROUGH
THE EARLY AFTERNOON. HIGH PRESSURE BUILDING IN AT THE END OF THE
WEEK WILL BRING DRIER AND COOLER CONDITIONS THROUGH THE WEEKEND.
ANOTHER COLD FRONT MAY IMPACT THE AREA MONDAY OR TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NEW TOR WATCH 251 IN EFFECT FOR COUNTIES EAST OF THE BLUE RIDGE
UNTIL 3 PM. SETUP STILL FAVORABLE FOR TORNADOES ALONG THE LINE OF
STORMS NEAR THE COLD FRONT. DUE TO THE SLOW FORWARD PROGRESSION OF
THE FRONT...LOCALLY HEAVY RAINFALL AND FLASH FLOODING HAS BECOME A
HIGHER THREAT. HAVE ISSUED A FLASH FLOOD WATCH FOR COUNTIES ALONG
THE BLUE RIDGE UNTIL NOON AND COUNTIES ALONG AND EAST OF I-95
UNTIL 3 PM.
PREVIOUS DISCUSSION...
AMAZING KUDOS TO THE MDLS. I WORKED THE XTND DESK LAST THU...AND
WROTE THIS - "LOW PRES WL TRACK SE INTO SRN QUEBEC NEXT THU...ALLOWING
A CD FNT TO PUSH OFF THE E CST." IT DOESN'T ALWAYS WORK THIS
WAY...BUT THIS IS TREMENDOUS - PROGRAMMERS...COMPUTERS...A COLD
FRONT ALMOST EXACTLY A WK IN ADVANCE. WOW.
WE ARE ISSUING SVR/TOR/FFW FOR THE STORMS CURRENTLY FM WASHINGTON
COUNTY TO AUGUSTA. W/ THIS HIGH CAPE/HELICITY ENVIRONMENT AND
THESE STORMS TREMENDOUS HISTORY FOR DAMAGE WE'LL CONTINUE TO KEEP
OUR EYES TO THE RDR THRUT THE MRNG.
FRONT WILL MOVE ONTO THE ERN SHORE BY EARLY AFTN TDA...BRINGING AN
END TO THE SEVERE THREAT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
COLD FRONT WILL MOVE OFF THE COAST WHILE THE UPPER TROUGH PROGRESSES
THRU THE AREA...WHICH WILL ENHANCE CLOUD COVER OVER THE CWA THRU
FRI...BUT IT SHOULD STAY DRY ACROSS MOST OF THE AREA. THE
EXCEPTION WILL BE THE WRN SLOPES OF THE ALLEGHENY FRONT AS
CYCLONIC/UPSLOPE FLOW AROUND THE TROUGH WILL PRODUCE SCT SHOWERS.
FRI WILL FEEL MORE LIKE SPRING...WITH HIGHS IN THE 60S ACROSS THE
HIGHLANDS AND NEAR 70F EAST OF THE BLUE RIDGE...AND DEWPOINTS IN
THE 30S AND 40S. A TIGHT PRESSURE GRADIENT BETWEEN THE EXITING LOW
AND HIPRES BUILDING IN FROM THE SOUTHEAST WILL PRODUCE BREEZY
CONDITIONS WITH AFTN GUSTS 25 TO 35 MPH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIPRES DOMINATES THE REGIONAL WX PATTERN THRU MUCH OF THE WEEKEND
BEFORE IT MOVES OFF THE COAST SUN. A NRN STREAM SHORTWAVE TROUGH
WILL TRACK ACROSS THE GREAT LAKES REGION WHILE THE ASSOCIATED COLD
FRONT PUSHES THRU THE MID-ATLANTIC REGION MON/TUE. THERE ARE STILL
TIMING DIFFERENCES AMONG OPERATIONAL MODELS. THIS SYSTEM WILL BRING
CHANCES FOR SHOWERS AND POSSIBLY STORMS DEPENDING ON THE EXACT
TIMING OF FROPA.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
THROUGH 19Z...THERE REMAINS A RISK OF SVR THUNDERSTORM AFFECTING
THE CHO/IAD/DCA/MTN/BWI. CHO AND IAD THREAT WILL LIKELY END
BEFORE MIDDAY THOUGH. TOR WATCH IS IN EFFECT. THE COLD FRONT WL
MOVE INTO THE BAY DURING THE ERY AFTN ENDING THE RISK FOR
THUNDERSTORMS AND USHERING IN A WIND SHIFT TO THE WEST.
VFR CONDITIONS THU NGT THRU THE WEEKEND AS HIPRES BUILDS INTO THE
AREA. A TIGHT PRESSURE GRADIENT BETWEEN THE BUILDING HIGH AND
EXITING LOPRES TO OUR NORTH WILL CREATE BREEZY CONDITIONS FRI WITH
GUSTS TO 30 KT POSSSIBLE.
&&
.MARINE...
TOR WATCH FOR THE WATERS THROUGH 3 PM THIS AFTN. WIDESPREAD SCA
CONDITIONS EXPECTED OUTSIDE OF CONVECTION WITH A FEW GUSTS
APPROACHING GALE WRNG ACROSS THE SRN MOST MARINE ZONES.
SCA CONTINUES THIS EVE FOR THE LOWER HALF OF THE MD CHSPK BAY
AND THE LWR TIDAL POTOMAC. AFTER A BRIEF LULL IN THE WINDSWINDS WILL
RELAX THIS WEEKEND AS HIPRES SETTLES OVER THE AREA. SLY WINDS WILL
INCREASE TO NEAR SCA LVLS AHEAD OF THE NEXT COLD FRONT LATE SUN INTO
MON.
&&
.TIDES/COASTAL FLOODING...
POSITIVE TIDAL ANOMALIES WILL CONTINUE THROUGH AT LEAST THE NEXT
HIGH TIDE CYCLE THIS AFTN. ANOMALIES WERE RUNNING 1 FT TO 1 1/2 FT
ABOVE NORMAL AS OF 830 AM. WE WILL CONTINUE TO MONITOR THE TIDES
AND THE TIMING OF THE FRONT /WHICH IS NOW OVER THE BLUE RIDGE/. A
COASTAL FLOOD ADVISORY MAY NEED TO BE ISSUED FOR THE AFTN HIGH
TIDE CYCLE.
&&
.CLIMATE...
RECORD HIGH MIN TEMP RECORDS WERE TIED/BRKN ON WED.
MIN TEMPS
DCA 66 PRVS RECORD 65 1908/1990/1994
BWI 68 PRVS RECORD 68 1915
IAD 68 PRVS RECORD 63 2009
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR MDZ005>007-
009>011-013-014-016>018.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR MDZ003-004.
VA...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR VAZ050>057-
502.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR VAZ031-036>040-042-
501.
WV...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ053.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ530>532-535-536-538>540-542.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ533-541.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR ANZ534-537-543.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ534-537-543.
&&
UPDATE...KLEINHazardous weather outlook, Apr 28, 8:12 AM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 812 AM EDT THU APR 28 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 291000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 812 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 3 PM. STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES THROUGH THE EARLY AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EARLY AFTERNOON. PLEASE REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS. A GALE WARNING IS IN EFFECT TODAY FOR THE MARYLAND CHESAPEAKE BAY FROM DRUM POINT TO SMITH POINT...AND FOR THE TIDAL POTOMAC RIVER FROM COBB ISLAND TO SMITH POINT. A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE REMAINDER OF THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. A SMALL CRAFT ADVISORY IS IN EFFECT THIS EVENING FOR THE LOWER TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY SOUTH OF NORTH BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE WATERS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. PLEASE REPORT ANY STORM INFORMATION TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-291000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 812 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 3 PM FOR COUNTIES EAST OF THE BLUE RIDGE. STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES THROUGH THE EARLY AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES EAST OF THE BLUE RIDGE AS WELL AS THE FAR EASTERN WEST VIRGINIA PANHANDLE THROUGH THE EARLY AFTERNOON. PLEASE REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. PLEASE REPORT ANY STORM INFORMATION TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Apr 28, 9:06 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
906 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM TSTM WND DMG MIDDLEBURG 38.97N 77.74W
04/28/2011 LOUDOUN VA 911 CALL CENTER
TREE DOWN ON WIRES.
&&
EVENT NUMBER LWX1100559
SMZLocal storm report, Apr 28, 9:08 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
908 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM FLASH FLOOD 3 SSW CAVETOWN 39.60N 77.61W
04/28/2011 WASHINGTON MD TRAINED SPOTTER
CREEK FLOWING ACROSS ROAD AT MOUNT ETNA ROAD AND COUNTY
ROAD 66
&&
EVENT NUMBER LWX1100560
MEADOWSSpecial weather statement, Apr 28, 10:10 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1010 AM EDT THU APR 28 2011
MDZ004>007-009>011-281500-
CARROLL MD-NORTHERN BALTIMORE MD-FREDERICK MD-HOWARD MD-MONTGOMERY MD-
HARFORD MD-SOUTHERN BALTIMORE MD-
1010 AM EDT THU APR 28 2011
...STRONG THUNDERSTORMS TO AFFECT CARROLL...NORTHERN BALTIMORE...
FREDERICK...HOWARD...MONTGOMERY...HARFORD AND SOUTHERN BALTIMORE
COUNTIES...
AT 1010 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF WINFIELD TO GAITHER TO 2
MILES SOUTHWEST OF DAYTON...MOVING NORTHEAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE OAKLAND...GAMBER...ELDERSBURG...
REISTERSTOWN...RANDALLSTOWN...WESTMINSTER...HAMPSTEAD...OWINGS
MILLS...MANCHESTER AND COCKEYSVILLE.
WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THESE STORMS. WINDS
THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL
THE STORMS HAVE PASSED.
&&
LAT...LON 3959 7648 3912 7709 3929 7713 3943 7722
3973 7686 3972 7642
TIME...MOT...LOC 1410Z 223DEG 61KT 3943 7706 3936 7697
3922 7699
LASORSA/KRAMARLocal storm report, Apr 28, 10:20 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1020 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM FLASH FLOOD LIBERTYTOWN 39.48N 77.24W
04/28/2011 FREDERICK MD NEWSPAPER
ONE LANE OF ROUTE 26 FLOODED AND CLOSED AT ROUTE 75 IN
LIBERTYTOWN.
&&
EVENT NUMBER LWX1100561
JELocal storm report, Apr 28, 10:24 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1024 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM FLOOD 1 N EMMITSBURG 39.72N 77.33W
04/28/2011 FREDERICK MD NEWSPAPER
IRISHTOWN ROAD CLOSED AT THE CREEK NEAR THE
PENNSYLVANIA LINE DUE TO FLOODING.
&&
EVENT NUMBER LWX1100562
JELocal storm report, Apr 28, 10:29 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1029 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD BRIDGEPORT 39.64N 77.67W
04/28/2011 WASHINGTON MD NEWSPAPER
GOLF CENTER AND DRIVING RANGE FLOODED EAST OF
HAGERSTOWN.
&&
EVENT NUMBER LWX1100563
JEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:19 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 36 min |
| Apr 27, 8:28 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 19 min |
| Apr 27, 8:56 PM EDT | Special Weather Statement | LWX | Frederick | 34 min |
| Apr 27, 10:39 PM EDT | Special Weather Statement | LWX | Allegany | 111 min |
| Apr 28, 12:35 AM EDT | Flash Flood Warning | LWX | Allegany | 5 hr |
| Apr 28, 12:35 AM EDT | Severe Thunderstorm Warning | LWX | Allegany | 70 min |
| Apr 28, 1:18 AM EDT | Tornado Warning | LWX | Allegany | 27 min |
| Apr 28, 1:29 AM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 35 min |
| Apr 28, 1:33 AM EDT | Flash Flood Warning | LWX | Allegany, Washington | 4 hr |
| Apr 28, 2:59 AM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 62 min |
| Apr 28, 3:04 AM EDT | Flash Flood Warning | LWX | Washington | 7 hr |
| Apr 28, 4:24 AM EDT | Tornado Warning | LWX | Carroll, Frederick, Washington | 51 min |
| Apr 28, 5:09 AM EDT | Special Weather Statement | LWX | Frederick | 51 min |
| Apr 28, 5:35 AM EDT | Tornado Warning | LWX | Frederick | 26 min |
| Apr 28, 5:43 AM EDT | Tornado Warning | LWX | Frederick | 18 min |
| Apr 28, 6:06 AM EDT | Special Weather Statement | LWX | Harford | 39 min |
| Apr 28, 6:37 AM EDT | Tornado Warning | LWX | Frederick, Montgomery | 38 min |
| Apr 28, 7:05 AM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 25 min |
| Apr 28, 7:17 AM EDT | Tornado Warning | LWX | Carroll, Frederick | 28 min |
| Apr 28, 7:27 AM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 5 hr |
| Apr 28, 7:55 AM EDT | Tornado Warning | LWX | Baltimore, Carroll, Frederick | 27 min |
| Apr 28, 8:01 AM EDT | Flash Flood Warning | LWX | Frederick, Washington | 119 min |
| Apr 28, 8:12 AM EDT | Tornado Warning | LWX | Carroll, Frederick | 33 min |
| Apr 28, 8:14 AM EDT | Tornado Warning | LWX | Baltimore, Harford | 11 min |
| Apr 28, 8:45 AM EDT | Tornado Warning | LWX | Baltimore, Carroll | 30 min |
| Apr 28, 9:14 AM EDT | Tornado Warning | LWX | Baltimore, Carroll, Frederick, Howard, Montgomery | 31 min |
| Apr 28, 9:39 AM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery | 36 min |
| Apr 28, 9:45 AM EDT | Flash Flood Warning | LWX | Montgomery | 101 min |
| Apr 28, 9:49 AM EDT | Tornado Warning | LWX | Baltimore, Harford | 26 min |
| Apr 28, 9:58 AM EDT | Areal Flood Warning | LWX | Frederick, Washington | 3 hr |
| Apr 28, 10:10 AM EDT | Special Weather Statement | LWX | Carroll, Howard | 50 min |
| Apr 28, 10:38 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 52 min |
| Apr 28, 10:54 AM EDT | Special Weather Statement | LWX | Calvert, Charles, Prince George's, Saint Mary's | 51 min |
| Apr 28, 10:54 AM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Saint Mary's | 66 min |
| Apr 28, 11:09 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Prince George's | 36 min |
| Apr 28, 11:22 AM EDT | Tornado Warning | LWX | Anne Arundel | 14 min |
| Apr 28, 11:26 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 18 min |
| Apr 28, 11:38 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, Calvert, Charles, Prince George's, Saint Mary's and 1 more | 7 hr |
| Apr 28, 12:15 PM EDT | Areal Flood Warning | LWX | Baltimore, Carroll, Frederick, Harford, Montgomery | 3 hr |
| Apr 28, 12:28 PM EDT | River Flood Warning | LWX | Washington | 11 hr |
| Apr 28, 4:40 PM EDT | Special Weather Statement | LWX | Saint Mary's | 50 min |
Nearby
Flash Flood Warnings in Maryland, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.